RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 5, Pages 757–762 (Mi mz4718)  

A Property of the Curvature and Torsion of a Regular Family of Curves in $E^n$

M. G. Szajewska

Institute of Mathematics, University of Bialystok

Abstract: In is proved that, for a regular family of algebraic curves in $E^n$, there exists a sequence of points at which all but the last curvature of the curves simultaneously tend to zero.

Keywords: regular family of algebraic curves, mean curvature, Gaussian curvature, curvature and torsion of an algebraic curve, Bianchi coordinate system

DOI: https://doi.org/10.4213/mzm4718

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:5, 688–692

Bibliographic databases:

UDC: 514
Received: 31.10.2006
Revised: 01.10.2007

Citation: M. G. Szajewska, “A Property of the Curvature and Torsion of a Regular Family of Curves in $E^n$”, Mat. Zametki, 83:5 (2008), 757–762; Math. Notes, 83:5 (2008), 688–692

Citation in format AMSBIB
\Bibitem{Sza08}
\by M.~G.~Szajewska
\paper A Property of the Curvature and Torsion of a Regular Family of Curves in~$E^n$
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 5
\pages 757--762
\mathnet{http://mi.mathnet.ru/mz4718}
\crossref{https://doi.org/10.4213/mzm4718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451364}
\zmath{https://zbmath.org/?q=an:1170.53302}
\elib{http://elibrary.ru/item.asp?id=11566609}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 5
\pages 688--692
\crossref{https://doi.org/10.1134/S000143460805012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257399900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46749102543}


Linking options:
  • http://mi.mathnet.ru/eng/mz4718
  • https://doi.org/10.4213/mzm4718
  • http://mi.mathnet.ru/eng/mz/v83/i5/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:52
    References:11
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019